Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 81, NWS Atlanta, GA

April 11, 20134 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 11, 2013, 7:27 PM EDT for 4 counties in Georgia. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2013, 7:27 PM EDT (23:27 UTC)
Expired
Apr 11, 2013, 8:15 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Gilmer County, GA, Gordon County, GA, Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 125 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 7:36 PM EDTTSTM WND DMGDawnville, GANUMEROUS TREES REPORTED DOWN WITH POWER OUTAGES IN DAWNVILLE.
Apr 11, 7:37 PM EDTTSTM WND DMG1 S Dalton, GATREES DOWN IN SEVERAL LOCATIONS IN THE TOWN OF DALTON. N TIBBS ROAD...COLLEGE DR...CROSSPLAINS.
Apr 11, 7:40 PM EDTTSTM WND DMG1 S Chatsworth, GANUMEROUS TREES DOWN IN THE CHATSWORTH AREA...PARTICULARLY ON THE SOUTH SIDE OF TOWN
Apr 11, 7:40 PM EDTHAIL 11 Ene Calhoun, GATHIS REPORT WAS RECEIVED NEAR I75 AT EXIT 315.
Apr 11, 7:45 PM EDTTSTM WND DMG5 Ne Dalton, GATREE REPORTED DOWN ON HOUSE BY EM ON WITHEROW BRIDGE ROAD.
Apr 11, 7:55 PM EDTTSTM WND DMGChatsworth, GAMULTIPLE LARGE TREES DOWN...ONE AGAINST A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 4:45 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WUUS52 KFFC 112327
SVRFFC
GAC123-129-213-313-120015-
/O.NEW.KFFC.SV.W.0081.130411T2327Z-130412T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GILMER COUNTY IN NORTH CENTRAL GEORGIA
  GORDON COUNTY IN NORTHWEST GEORGIA
  MURRAY COUNTY IN NORTHWEST GEORGIA
  EASTERN WHITFIELD COUNTY IN NORTHWEST GEORGIA

* UNTIL 815 PM EDT

* AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR   
CALHOUN...MOVING NORTHEAST AT 40 MPH. WIND DAMAGE HAS ALREADY BEEN 
REPORTED WITH THIS STORM.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RESACA...DALTON...CHATSWORTH...ETON...EAST ELLIJAY AND ELLIJAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING
FOR NORTHWESTERN GEORGIA.

&&

LAT...LON 3468 8444 3438 8497 3462 8506 3496 8487
TIME...MOT...LOC 2327Z 218DEG 35KT 3447 8491

$$
30
1 follow-up statement
271 
WWUS52 KFFC 112347
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 PM EDT THU APR 11 2013

GAC129-112357-
/O.CAN.KFFC.SV.W.0081.000000T0000Z-130412T0015Z/
GORDON GA-
747 PM EDT THU APR 11 2013

...THE SEVERE THUNDERSTORM WARNING FOR GORDON COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING
FOR NORTHWESTERN GEORGIA.

LAT...LON 3468 8445 3459 8471 3460 8473 3461 8472
      3460 8472 3462 8471 3463 8473 3461 8475
      3461 8480 3471 8492 3487 8474
TIME...MOT...LOC 2347Z 218DEG 35KT 3462 8476

$$

GAC123-213-313-120015-
/O.CON.KFFC.SV.W.0081.000000T0000Z-130412T0015Z/
WHITFIELD GA-MURRAY GA-GILMER GA-
747 PM EDT THU APR 11 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR WEST CENTRAL GILMER...SOUTHERN MURRAY AND EAST CENTRAL WHITFIELD
COUNTIES...

AT 745 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR CARTERS...MOVING NORTHEAST AT 40
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
GEORGIA SPEEDWAY...RAMHURST...CHATSWORTH...TAILS CREEK...FORT
MOUNTAIN STATE PARK...ETON...EAST ELLIJAY...ELLIJAY...CRANDALL AND
MOUNTAINTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EMERGENCY MANAGEMENT REPORTED QUARTER SIZED HAIL AS THIS STORM MOVED 
THROUGH CALHOUN. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING
FOR NORTHWESTERN GEORGIA.

&&

LAT...LON 3468 8445 3459 8471 3460 8473 3461 8472
      3460 8472 3462 8471 3463 8473 3461 8475
      3461 8480 3471 8492 3487 8474
TIME...MOT...LOC 2347Z 218DEG 35KT 3462 8476

$$
30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:48 PM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 11, 3:48 PM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT THU APR 11 2013

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
COLD FRONT CURRENTLY ACROSS EASTERN MISSISSIPPI AND NORTHWEST
ALABAMA...WITH A WARM FRONT STRETCHING FROM THE OHIO VALLEY TO THE
DELMARVA PENINSULA. FFC FORECAST AREA IS WELL WITHIN THE WARM SECTOR
THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE STARTED TO INCREASE
IN COVERAGE SINCE THE EARLY AFTERNOON. 18Z SOUNDING SHOWS A STRONG
CAP AROUND 675MB. THE CAP SHOULD ERODE IN THE NEXT FEW HOURS...WITH
STORM INTENSITY INCREASING.

SQUALL LINE CONTINUES TO STRENGTHEN AHEAD OF THE COLD FRONT IN
EASTERN MS/NW ALABAMA AS A STRONG SW/500MB TROUGH SWINGS OUT OF THE
LOWER MISSISSIPPI RIVER VALLEY. THIS LINE OF SHOWERS AND
THUNDERSTORMS WILL MOVE EASTWARD AND INTO THE CWFA DURING THE
EVENING...AND CONTINUE THROUGH THE CWFA OVERNIGHT AND INTO EARLY
FRIDAY MORNING. NAM AND GFS PROG SEVERAL HUNDRED TO AROUND A 1000
J/KG OF CAPE WELL INTO THE OVERNIGHT HOURS. IN ADDITION...SHEAR WILL
INCREASE AS THE FRONTAL BOUNDARY APPROACHES AS WILL LIFT WHEN THE
SHORTWAVE MOVES THROUGH. 18Z SOUNDING ALSO SHOWS A NICE INVERTED V
STRUCTURE...INDICATIVE OF STRONG/DAMAGING WIND GUSTS. THE SQUALL
LINE ALREADY HAS A HISTORY OF PRODUCING TORNADOES...AND WITH THE
SHEAR INCREASING...THE POTENTIAL TORNADOES TO DEVELOP WILL CONTINUE
UNTIL THE FRONT PASSES.

STORMS WILL LINGER INTO THE OVERNIGHT HOURS/EARLY FRIDAY UNTIL THE
FRONT EXITS THE CWFA. RAPID CLEARING IS EXPECTED BEHIND THE
BOUNDARY. TOOK A BLEND FOR TEMPS.

NLISTEMAA

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. INCREASED POPS A
BIT FOR SUN AS NEXT SHORTWAVE MOVES IN BUT LEFT THE LOCATION OF
THE EXPECTED PRECIP AS IS. CLEARING CONDITIONS ARE STILL EXPECTED
ON FRIDAY AS HIGH PRESSURE SETTLES OVER THE STATE BEHIND THE
DEPARTING COLD FRONT. THE RIDGE WILL DOMINATE THROUGH EARLY
SUNDAY...THEN THE SURFACE RIDGE SLIPS EAST AND ESTABLISHES A
WARM...MOIST SOUTHERLY WIND FLOW BY SUNDAY AFTERNOON. AT THIS
SAME TIME...THE GFS AND ECMWF SHOW AN UPPER DISTURBANCE
APPROACHING FROM THE SOUTHWEST THAT SPARKS SHOWERS AND POSSIBLY A
FEW THUNDERSTORMS ALONG THE GULF COAST THAT INITIALLY SPREAD INTO
THE SOUTHERN THIRD OF THE FORECAST AREA...BEFORE SPREADING OVER
THE REST OF THE AREA BY SUNDAY NIGHT. MODELS SHOW THIS ACTIVE
PATTERN CONTINUING AS A SERIES OF SUBTLE DISTURBANCES INTERACT
WITH THE WARM MOIST AND UNSTABLE AIR MASS. THIS WILL PRODUCE
SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS ON
MONDAY...TUESDAY AND AGAIN ON WEDNESDAY...MAINLY DURING DAYTIME
HEATING. HOWEVER...WILL HOLD ONTO A SLIGHT CHANCE OF SHOWERS EACH
NIGHT.

01

&&

.AVIATION...
18Z UPDATE...
SCATTERED CONVECTION CONTINUES TO BREAK OUT THIS AFTERNOON AHEAD
OF AN APPROACHING COLD FRONT. FROPA WILL OCCUR OVERNIGHT...BRINGING
ADDITIONAL STORMS TO THE REGION. INSTABILITY DOESN'T DECREASE MUCH
WITH SUNSET...AND SHEAR WILL INCREASE ALONG THE FRONT.
THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT HOURS...ALONG WITH
THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. A WIND SHIFT TO THE W
SHOULD OCCUR BETWEEN 07Z AND 09Z WITH A SWITCH TO THE NW AROUND
12Z...ALONG WITH THE SCT OUT OF LL CLOUDS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

NLISTEMAA

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  73  46  76 / 100  30   0   0
ATLANTA         54  68  48  73 / 100  10   0   0
BLAIRSVILLE     52  65  41  70 / 100  20   0   0
CARTERSVILLE    53  68  43  73 / 100   0   0   0
COLUMBUS        59  74  51  78 / 100  10   0   0
GAINESVILLE     56  69  46  73 / 100  20   0   0
MACON           64  75  45  79 / 100  30   0   0
ROME            51  69  43  73 / 100   0   0   0
PEACHTREE CITY  55  70  44  75 / 100  10   0   0
VIDALIA         68  78  52  79 / 100  50   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NLISTEMAA
LONG TERM....01
AVIATION...NLISTEMAA
Hazardous weather outlook, Apr 11, 7:38 AM EDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 AM EDT THU APR 11 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
738 AM EDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FROM MID TO LATE
AFTERNOON THROUGH TONIGHT...

A STRONG UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL
APPROACH THE STATE THIS AFTERNOON... THEN PUSH ACROSS THE STATE
OVERNIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD
OF THE FRONT.

CONFIDENCE IS HIGH THAT ISOLATED SEVERE STORMS WILL ACCOMPANY
THIS SYSTEM... EITHER EMBEDDED WITHIN A SQUALL LINE OR FROM
DISCRETE THUNDERSTORMS DEVELOPING AHEAD OF THE SQUALL LINE.
ALTHOUGH DAMAGING WINDS WILL BE THE MAIN THREAT... A FEW EMBEDDED
TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. ESTIMATED TIMING OF
THE SQUALL LINE IS ENTERING NORTHWEST GEORGIA BY LATE AFTERNOON OR
EARLY EVENING... THE ATLANTA METRO AREA BY MID EVENING... THEN
ACROSS CENTRAL GEORGIA DURING THE LATE EVENING AND EARLY FRIDAY
MORNING HOURS.

RAINFALL AMOUNTS WILL BE HEAVY AT TIMES... ESPECIALLY ACROSS NORTH
AND PARTS OF CENTRAL GEORGIA WHERE WIDESPREAD 1 TO 2 INCHES ARE
EXPECTED. THESE RAINFALL AMOUNTS COULD RESULT IN BRIEF MINOR FLOODING
OF A FEW AREA STREAMS AND RIVERS... AS WELL AS OTHER TYPICAL LOW
LYING... FLOOD PRONE AREAS.

ALL INTEREST ACROSS NORTH AND CENTRAL GEORGIA ARE ADVISED TO CLOSELY
MONITOR THIS POTENTIALLY DANGEROUS FRONTAL SYSTEM AND REMAIN ALERT
FOR POSSIBLE SEVERE STORMS FROM LATER THIS AFTERNOON THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A SERIES OF SUBTLE DISTURBANCES IN THE UPPER LEVELS WILL INTERACT
WITH A WARM... MOIST AND UNSTABLE AIR MASS TO PRODUCE ISOLATED TO
SCATTERED THUNDERSTORMS ON MONDAY... TUESDAY AND AGAIN ON
WEDNESDAY... AND MAINLY DURING THE AFTERNOON AND EARLY EVENING
HOURS. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACROSS NORTH AND CENTRAL GEORGIA SHOULD BE PREPARED FOR
ACTIVATION LATER THIS AFTERNOON... OR EARLY THIS EVENING.

In the hours before

Special weather statement, Apr 11, 7:03 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT THU APR 11 2013

GAZ002>005-011-012-019-020-112345-
703 PM EDT THU APR 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...BARTOW...CATOOSA...CHATTOOGA...FLOYD
AND GORDON COUNTIES UNTIL 745 PM EDT...

AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
STRONG THUNDERSTORM OVER SHANNON...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...WALKER...MURRAY...BARTOW...CATOOSA...CHATTOOGA...FLOYD
AND GORDON COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE PLAINVILLE...SHANNON...PINSON...ARMUCHEE...
EVERETT SPRINGS...SUBLIGNA...OOSTANAULA...CALHOUN...LAKE MARVIN...
SUTTLES MILL...SUGAR VALLEY...VILLANOW...RESACA...AUDUBON AND
NICKELSVILLE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3481 8460 3440 8494 3439 8496 3440 8498
      3439 8498 3439 8501 3429 8503 3422 8508
      3434 8527 3498 8510
TIME...MOT...LOC 2303Z 211DEG 45KT 3440 8509

30
Local storm report, Apr 11, 7:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             4 S ROCKMART            33.95N 85.04W
04/11/2013  E1.00 INCH       PAULDING           GA   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED QUARTER SIZED HAIL 4 MILES
            SOUTH OF ROCKMART.

&&

RWILLIS
Local storm report, Apr 11, 7:08 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             5 SSW ROCKMART          33.93N 85.08W
04/11/2013  E2.75 INCH       POLK               GA   AMATEUR RADIO

            AN AMATEUR RADIO OPERATOR REPORTED BASEBALL SIZED HAIL IN
            THIS AREA.

&&

KFRANTZ
Local storm report, Apr 11, 7:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     4 SSW CAVE SPRING       34.06N 85.36W
04/11/2013                   POLK               GA   COUNTY OFFICIAL

            TREE DOWN ON SOUTHBOUND HIGHWAY 100 AT MOUNTAIN HOME
            LOOP.

&&

SNELSON
Local storm report, Apr 11, 7:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             ROCKMART                34.00N 85.04W
04/11/2013  E2.75 INCH       POLK               GA   PUBLIC

            BASEBALL SIZED HAIL REPORTED AT A GAS STATION IN
            ROCKMART.

&&

RWILLIS
Local storm report, Apr 11, 7:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     SUMMERVILLE             34.48N 85.35W
04/11/2013                   CHATTOOGA          GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN IN THE CITY ON EAST WASHINGTON
            STREET.

&&

GWETZEL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:46 PM EDTSpecial Weather StatementFFCJohnson29 min
Apr 11, 5:19 PM EDTSpecial Weather StatementFFCJefferson26 min
Apr 11, 6:16 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk44 min
Apr 11, 6:21 PM EDTTornado WarningFFCCarroll, Haralson, Paulding24 min
Apr 11, 6:44 PM EDTTornado WarningFFCBartow, Haralson, Paulding, Polk46 min
Apr 11, 7:03 PM EDTSpecial Weather StatementFFCGordon, Murray, Whitfield42 min
Apr 11, 7:19 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens41 min
Apr 11, 7:33 PM EDTTornado WarningFFCBartow, Cherokee, Pickens42 min
Apr 11, 7:43 PM EDTSevere Thunderstorm WarningFFCFannin, Murray, Whitfield32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.